# SDR A6WA200640240

- Difficulty date: June 17, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Dislodged
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PSU IN ROW 6 AND 7 LEFT SIDE INOPERATIVE, FELL DOWN.  CREW DECLARED EMERGENCY AND COMPLIED WITH EMERGENCY LANDING.  REPLACED SILICONE CHORD ON ON LT PSU AT ROW 6 AND 7 IAW CRJ AMM 25-28-01.  (M)
